# SDR BTIA20150721008

- Difficulty date: June 11, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N706BL
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 103,132 hours, 18,177 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: L5101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 MAIN CABIN DOOR EMER LIGHT INTERMITTENT OPERATION.  REPAIRED WIRING AT DOOR TO LIGHT.  OPERATIONS CHECKED OK.
